Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need Advice! Effexor Withdrawal Nightmarish! alisa

Posted by TSA West on March 27, 2002, at 20:19:50

In reply to Need Advice! Effexor Withdrawal Nightmarish!, posted by alisa on March 27, 2002, at 14:37:33

Have you tried any Benadryl (diphenhydramine)?

> Perhaps some of you can give me some much needed advice, or at least relate to what I'm going through...
>
> Three months ago my M.D. put prescribed me Effexor XR to treat my panic attacks. I gradually built my dose up to 150mg, felt better for awhile, but the feeling seemed to plateau. My doctor suggested a higher dose, but I decided against it. A few weeks prior I had started to see a nutritionist, and I was a little wary of my M.D.'s eagerness to up my doseage.
>
> Anyway, I slowly tapered the Effexor, and took 20mg of Prozac everyday during the last week of the 35mg of Effexor. My M.D. advised me to take one weekly 90mg of Prozac my first Effexor free week...well I did, I'm about halfway through the week, and the side effects from the Prozac combined with the horrible withdrawal symptoms from the Effexor are making me nuts! I can't focus at work, drive my car, sleep at night, etc..
>
> I guess my question is..how long will this go on, and are there any over the counter remedies I can take to help alleviate some of the symptoms I'm experiencing. I'd like to discontinue the Prozac A.S.A.P., but I know that I have to taper it..any suggestions with that? I would try another medication like paxil, or wellbutrin to help with the Effexor withdrawals, but I really don't want to keep trading one medication's symptoms for another. Any thoughts on my predicament?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[100617]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TSA West thread:100590
URL: http://www.dr-bob.org/babble/20020327/msgs/100617.html